Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 249, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 4, 2009, 2:59 PM EDT for 4 counties in Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2009, 2:59 PM EDT (18:59 UTC)
- Expired
- Aug 4, 2009, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 1:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3443 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 1:15 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 4, 1:15 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 115 PM EDT TUE AUG 4 2009 .UPDATE FOR 18Z TAFS... THE LINE OF THUNDERSTORMS MOVING THROUGH EASTERN ILLINOIS AT 16Z CONTINUE TO DEVELOP SOUTH IN THE MORE UNSTABLE AIRMASS. HAVE DECIDED TO UP POPS OVER THE NORTHERN FORECAST AREA INTO THE LIKELY CATEGORY THIS AFTERNOON. HAVE ALSO DROPPED TEMPERATURES OVER THE NORTH AS WELL. STORMS MOVING THROUGH EASTERN ILLINOIS HAVE PRODUCED WINDS IN EXCESS OF 60 MPH THIS MORNING AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 20Z. JA SHORT TERM (TDA AND TONIGHT)... AN UNSETTLED WX PATTERN WILL BEGIN THIS PERIOD AND CONTINUE INTO THE LONG TERM. A MODERATELY UNSTABLE AMS COVERS OUR WRN FA ATTM AND THIS INSTABILITY WILL SPREAD EWD TDA ON SW FLO RESULTING IN DEWPOINTS CLIMBING TO 70/LOWER 70S. SCT TSTMS WERE MOVING INTO/DEVELOPING OVER SW INDIANA AND MOVG ESE. THESE WILL BE AFFECTING SCNTRL INDIANA/ NCNTRL KY IN THE PREDAWN AND LIKELY INCREASE IN COVERAGE...PROPELLED BY A MODEST LOW LEVEL JET/WARM AIR/MOIST UNSTABLE ADVECTION. MORE STORMS WERE DEVELOPING FARTHER UPSTREAM ACRS PARTS OF THE MID MS VLY...AIDED BY SEWD MOVG UPR LEVEL IMPULSES. IT APPEARS THAT SCT SHOWERS/TSTMS ALONG WITH VARIABLE CLOUDS WILL PREVAIL THRU THE PERIOD WITH A SERIES OF SUBTLE UPR LEVEL TROFS WORKING WITH AN UNSTABLE AMS AND AMPLE MOISTURE FOR MCS DEVELOPMENT AND MOVEMENT INTO OUR FA. SEVERITY OF STORMS IN QUESTION WITH LIMITED/DECREASING WIND SHEAR THRU THE PERIOD. BEST CHC FOR SEVERE STORMS APPEARS TO BE LATE AFTN/EVE TDA/TNGT ASSOCIATED WITH INCREASING FUEL/HEATING. SPC FCSTS EQUAL CHCS FOR LARGE HAIL/DAMAGING WINDS. MUCH PREFER NAM MOS TEMPS TDA...CANT SEE LOWER 90 READINGS UNDER A MIX OF SUN/CLOUDS WITH SCT STORMS. .LONG TERM (WEDNESDAY THROUGH MONDAY)... A SHIFT IN THE JET STREAM WILL BRING VERY WARM AND MUGGY WEATHER FOR THE WEEKEND. BY SATURDAY HIGHS WILL REACH THE LOWER TO MID 90S...TEMPERATURES NOT SEEN SINCE LATE JUNE. WEDNESDAY AND THURSDAY... PRIOR TO THE WELL ADVERTISED PATTERN CHANGE FOR THIS WEEKEND...NORTHWEST MID-LEVEL FLOW WILL CONTINUE OVER THE GREAT LAKES AND THE NORTHERN OHIO VALLEY. SURFACE HIGH PRESSURE ACROSS THE UPPER MIDWEST EARLY WEDNESDAY WILL HAVE BROUGHT DISTINCTLY COOLER AND DRIER AIR TO THE GREAT LAKES. HOWEVER THE COLD FRONT SOUTH OF THIS AIR MASS IS EXPECTED TO HANG UP ACROSS SOUTHERN INDIANA AND OHIO WEDNESDAY AND REMAIN THERE BEFORE BEGINNING TO MOVE BACK NORTH AS A WARM FRONT LATE THURSDAY. FORECAST MODELS ARE IN CONSENSUS SHOWING WARM AND HUMID CONDITIONS BOTH WEDNESDAY AND THURSDAY ACROSS THE COMMONWEALTH WITH DEWPOINTS HOVERING IN THE UPPER 60S TO AROUND 70. PRECIPITATION CHANCES BOTH DAYS WILL DEPEND ON LOCAL MESOSCALE FEATURES SUCH AS CLOUD COVER AND BOUNDARIES ASSOCIATED WITH NEARBY CONVECTION. BOTH THE NAM AND THE GFS SHOW SUBSTANTIAL ELEVATED INSTABILITY EARLY WEDNESDAY AND SCATTERED THUNDER IS VERY POSSIBLE THROUGH THE EARLY MORNING HOURS. THE AREAL EXTENT OF CLOUD COVER WEDNESDAY WILL HAVE A MAJOR ROLE IN TEMPERATURES AND AFTERNOON SURFACE BASED INSTABILITY. BOTH THE GFS AND THE ECMWF HINT AT A NOCTURNAL CONVECTIVE COMPLEX DEVELOPING ACROSS THE LOWER MISSOURI VALLEY OR IOWA LATE WEDNESDAY ALONG AN ELEVATED BAROCLINIC ZONE AT THE NOSE OF AN 850MB JET. THIS AREA WILL TEND TO MOVE SOUTHEAST AND MAY BRING THUNDERSTORMS INTO THE LOCAL AREA BY THURSDAY. WILL CONTINUE CURRENT FORECAST WHICH MENTIONS A CHANCE OF THUNDER BOTH DAYS. HIGH TEMPERATURES SHOULD RISE INTO THE MID TO UPPER 80S EACH DAY...WITH WARMISH OVERNIGHT LOWS FALLING TO AROUND 70 EACH NIGHT. FRIDAY THROUGH MONDAY... ECMWF AND THE GFS AGREE ON THE OVERALL EVOLUTION OF THE 500MB PATTERN. THE CENTER OF THE 500MB RIDGE IS FORECAST TO MIGRATE FROM ACROSS THE WESTERN PLAINS EARLY FRIDAY TO THE SOUTHEASTERN STATES BY EARLY SATURDAY. THIS EASTWARD SHIFT WILL BE IN RESPONSE TO A SEASONALLY STRONG TROUGH MIGRATING EASTWARD ACROSS THE INTERMOUNTAIN WEST SATURDAY. CORRESPONDINGLY...925MB TEMPERATURES ARE FORECAST TO WARM FROM AROUND 23C TO 28C FOR THIS PERIOD. DESPITE HUMID CONDITIONS AND SOUTHWEST LOW LEVEL FLOW...CONVECTION WILL BE ISOLATED AT BEST DUE TO PROXIMITY OF THE RIDGE AXIS AND WARM TEMPERATURES ALOFT. WILL KEEP POPS OUT THE THE WEEKEND FORECAST. BASED ON FORECAST 925MB TEMPERATURES AND 500MB HEIGHTS...FEEL THAT SATURDAY AND SUNDAY WILL BE THE WARMEST DAYS IN THIS STRETCH...WITH HIGHS IN THE LOWER TO MID 90S. && .AVIATION (04/18Z TAFS)... ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE AT BWG THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE STORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...DK LONG TERM....JSD AVIATION.....JA
Hazardous weather outlook, Aug 4, 1:30 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 130 PM EDT TUE AUG 4 2009 INZ076>079-090>092-KYZ029>043-045-048-049-051315- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN- FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-JESSAMINE KY-CLARK KY- 130 PM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN FLASH FLOOD REPORTS AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE THIS MORNING. SPOTTERS MAY BE NEEDED AGAIN LATER THIS AFTERNOON AND TONIGHT TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN REPORTS. INZ083-084-089-KYZ023>028-046-047-053>057-061>067-070>078-081-082- 051315- DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-WASHINGTON KY-MERCER KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 130 PM EDT TUE AUG 4 2009 /1230 PM CDT TUE AUG 4 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN REPORTS TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE. TWF/JA
In the hours before
Local storm report, Aug 4, 2:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
234 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0233 PM HEAVY RAIN MADISON 38.76N 85.38W
08/04/2009 E3.00 INCH JEFFERSON IN CO-OP OBSERVER
3.00 INCHES AT CLIFTY CREEK SINCE THIS MORNING
&&
EVENT NUMBER LMK0900056
AMLLocal storm report, Aug 4, 2:40 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN JEFFERSONVILLE 38.30N 85.73W
08/04/2009 M5.50 INCH CLARK IN TRAINED SPOTTER
FELL SINCE 7 AM THIS MORNING.
&&
EVENT NUMBER LMK0900057
MRCSpecial weather statement, Aug 4, 2:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 245 PM EDT TUE AUG 4 2009 KYZ025-028-029-038-039-045>047-053>055-041945- ANDERSON-BOYLE-BULLITT-HARDIN-LARUE-MARION-MEADE-MERCER-NELSON- SPENCER-WASHINGTON- 245 PM EDT TUE AUG 4 2009 ...STRONG THUNDERSTORMS HEADED TOWARD CENTRAL KENTUCKY... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF LAWRENCEBURG TO 8 MILES WEST OF BARDSTOWN TO 10 MILES SOUTH OF BRANDENBURG...AND MOVING SOUTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BARDSTOWN AROUND 250 PM EDT. NEAR ELIZABETHTOWN AROUND 325 PM EDT. NEAR SPRINGFIELD AROUND 330 PM EDT. NEAR HARRODSBURG AROUND 340 PM EDT. NEAR LEBANON AROUND 345 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LS
Local storm report, Aug 4, 2:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0245 PM LIGHTNING CYNTHIANA 38.39N 84.30W
08/04/2009 HARRISON KY LAW ENFORCEMENT
LIGHTNING CAUSED A FIRE ON THE NORTH END OF THE COUNTY
&&
EVENT NUMBER LMK0900059
AMLLocal storm report, Aug 4, 2:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND DMG STAMPING GROUND 38.27N 84.69W
08/04/2009 SCOTT KY LAW ENFORCEMENT
DAMAGE TO A BUILDING IN STAMPING GROUND
&&
EVENT NUMBER LMK0900060
AMLLocal storm report, Aug 4, 2:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG NEW ALBANY 38.30N 85.83W
08/04/2009 FLOYD IN BROADCAST MEDIA
TREE DOWN ON 5 MILE LANE.
&&
EVENT NUMBER LMK0900061
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:50 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 25 min |
| Aug 4, 8:13 AM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Aug 4, 8:17 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Aug 4, 8:45 AM EDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Aug 4, 9:18 AM EDT | Flash Flood Warning | LMK | Jefferson | 103 min |
| Aug 4, 10:48 AM EDT | Areal Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 10:55 AM EDT | Areal Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Aug 4, 11:00 AM EDT | Areal Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 11:23 AM EDT | Areal Flood Warning | LMK | Bullitt | 3 hr |
| Aug 4, 1:29 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 1:33 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Aug 4, 1:43 PM EDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham | 4 hr |
| Aug 4, 1:54 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 36 min |
| Aug 4, 1:56 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 4 hr |
| Aug 4, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 29 min |
| Aug 4, 2:55 PM EDT | Flash Flood Warning | LMK | Franklin | 3 hr |
| Aug 4, 3:12 PM EDT | Flash Flood Warning | LMK | Fayette | 4 hr |
| Aug 4, 3:18 PM EDT | Flash Flood Warning | LMK | Clark | 3 hr |
| Aug 4, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 34 min |
| Aug 4, 3:51 PM EDT | Flash Flood Warning | LMK | Madison | 2 hr |
| Aug 4, 4:04 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 35 min |
| Aug 4, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 25 min |
| Aug 4, 5:18 PM EDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham | 6 hr |
| Aug 4, 5:25 PM EDT | Areal Flood Advisory | LMK | Butler, Logan, Warren | 80 min |
| Aug 4, 5:44 PM EDT | Areal Flood Warning | LMK | Franklin | 4 hr |
| Aug 4, 6:02 PM EDT | Areal Flood Warning | LMK | Harrison | 5 hr |
| Aug 4, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 32 min |
| Aug 4, 7:02 PM EDT | Areal Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 7:15 PM EDT | Areal Flood Warning | LMK | Fayette | 2 hr |
| Aug 4, 7:56 PM EDT | Flash Flood Warning | LMK | Butler, Ohio | 3 hr |
| Aug 4, 6:38 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott, Washington | 52 min |
| Aug 4, 7:36 AM EDT | Flash Flood Warning | LMK | Clark, Jefferson, Scott, Washington | 3 hr |
| Aug 4, 10:13 AM EDT | Areal Flood Warning | LMK | Clark, Jefferson, Scott, Washington | 2 hr |
| Aug 4, 11:30 AM EDT | Areal Flood Warning | LMK | Harrison | 3 hr |
| Aug 4, 12:35 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 1:03 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 42 min |
| Aug 4, 1:14 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott, Washington | 31 min |
| Aug 4, 1:17 PM EDT | Flash Flood Warning | LMK | Scott, Washington | 3 hr |
| Aug 4, 1:39 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry, Washington | 36 min |
| Aug 4, 2:15 PM EDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Aug 4, 4:19 PM EDT | Flash Flood Warning | LMK | Scott, Washington | 3 hr |
| Aug 4, 5:04 PM EDT | River Flood Warning | LMK | Jefferson, Scott | 25 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.